# SDR 08FDEA04924

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C1612933
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR R/T SHELF, RT SIDE HAT CANNEL ON UPPER SIDE OF SHELF IS CRACKED.  REPLACED RT SIDE HAT CHANNEL ON RADAR R/T SHELF IN ACCORDANCE WITH BOEING DRAWING 65C16129 AND SRM 51-30-02.  THIS IS CLASSIFIED AS A MINOR REPAIR
